# SDR C2XA08RI116

- Difficulty date: August 8, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2129 -EWR- FLIGHT CREW REPORTED THAT PASSENGER NOTICED BURNING ODOR FROM AIR VENTS ABOUT HALFWAY THROUGH FLIGHT, THEN ODOR WENT AWAY.  EWR MAINTENANCE PERFORMED OPERATIONAL CHECK OF PACK 1 AND 2 SYSTEM AND NO ODOR WAS DETECTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
